BibTeX record journals/comsis/ZhangSZXL11

download as .bib file

@article{DBLP:journals/comsis/ZhangSZXL11,
  author    = {Jianmin Zhang and
               ShengYu Shen and
               Jun Zhang and
               Weixia Xu and
               Sikun Li},
  title     = {Extracting minimal unsatisfiable subformulas in satisfiability modulo
               theories},
  journal   = {Comput. Sci. Inf. Syst.},
  volume    = {8},
  number    = {3},
  pages     = {693--710},
  year      = {2011},
  url       = {https://doi.org/10.2298/CSIS101019024Z},
  doi       = {10.2298/CSIS101019024Z},
  timestamp = {Tue, 21 May 2019 18:03:36 +0200},
  biburl    = {https://dblp.org/rec/journals/comsis/ZhangSZXL11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics